# SDR DALA2021101106203

- Difficulty date: October 6, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 69,965 hours, 25,861 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 1R DOOR WONT ARM. CORRECTIVE ACTION: FOUND O RING LANYARD JAMMING AT GIRT BAR ATTACH POINT REROUTED LANYARD OPS NML PER B757 AMM 52-11. (8054270)
